Seitenbereiche:



Zusatzinformationen:

FUN-Veranstaltungen

FoFö-Stammtisch, 23. November 2017, 14 Uhr siehe Info-Veranstaltungen

Kontakt

Abteilung Forschungsunterstützung (FUN):
forschen@jku.at


Positionsanzeige:

Inhalt:

Forschungseinheiten

Aufsatz / Paper in SCI-Expanded-Zeitschrift

A note on the analysis of asymptotic mean-square stability properties for systems of linear stochastic delay differential equations

Buckwar E., Notarangelo G.: A note on the analysis of asymptotic mean-square stability properties for systems of linear stochastic delay differential equations, in: Discrete and Continuous Dynamical Systems - Series B, Volume 18, Number 6, Page(s) 1521 - 1531, 2013.

BibTeX

@ARTICLE{
title = {A note on the analysis of asymptotic mean-square stability properties for systems of linear stochastic delay differential equations},
type = {Aufsatz / Paper in SCI-Expanded-Zeitschrift},
author = {Buckwar, Evelyn and Notarangelo, Girolama},
language = {EN},
abstract = {The stability of equilibrium solutions of a deterministic linear system of delay differential equations can be investigated by studying the characteristic equation. For stochastic delay differential equations stability analysis is usually based on Lyapunov functional or Razumikhin type results, or Linear Matrix Inequality techniques. In [7] the authors proposed a technique based on the vectorisation of matrices and the Kronecker product to transform the mean-square stability problem of a system of linear stochastic differential equations into a stability problem for a system of deterministic linear differential equations. In this paper we extend this method to the case of stochastic delay differential equations, providing sufficient and necessary conditions for the stability of the equilibrium. We apply our results to a neuron model perturbed by multiplicative noise. We study the stochastic stability properties of the equilibrium of this system and then compare them with the same equilibrium in the deterministic case. Finally the theoretical results are illustrated by numerical simulations.},
pages = {1521 - 1531},
journal = {Discrete and Continuous Dynamical Systems - Series B},
volume = {18},
number = {6},
year = {2013},
url = {http://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=8400},
}

Details

Zusammenfassung: The stability of equilibrium solutions of a deterministic linear system of delay differential equations can be investigated by studying the characteristic equation. For stochastic delay differential equations stability analysis is usually based on Lyapunov functional or Razumikhin type results, or Linear Matrix Inequality techniques. In [7] the authors proposed a technique based on the vectorisation of matrices and the Kronecker product to transform the mean-square stability problem of a system of linear stochastic differential equations into a stability problem for a system of deterministic linear differential equations. In this paper we extend this method to the case of stochastic delay differential equations, providing sufficient and necessary conditions for the stability of the equilibrium. We apply our results to a neuron model perturbed by multiplicative noise. We study the stochastic stability properties of the equilibrium of this system and then compare them with the same equilibrium in the deterministic case. Finally the theoretical results are illustrated by numerical simulations.

Journal: Discrete and Continuous Dynamical Systems - Series B
Volume: 18
Nummer: 6
Erscheinungsjahr: 2013
Seitenreferenz: 1521 - 1531
Anzahl Seiten: 11
Web: http://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=8400
Reichweite: International

Beteiligte

AutorInnen / HerausgeberInnen: Univ.-Prof. Dr. Evelyn Buckwar, Dr. Girolama Notarangelo

Forschungseinheiten der JKU:

Wissenschaftszweige: 1103 Analysis | 1114 Numerische Mathematik | 1118 Wahrscheinlichkeitstheorie | 1165 Stochastik

Zurück Zurück